# SDR SWAA118740

- Difficulty date: December 23, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 61,006 hours, 57,836 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545770
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND CRACK ON HOLE AT KEEL OUTBD FLANGE OF KEEL BEAM BS 540, STR 28L.  REPAIRED FLANGE OF KEEL BEAM PER DOC.
